MathSciNet Relay Station
MathSciNet bibliographic data
MR1828246 11N37 (11N56)
Cao, Xiaodong; Zhai, Wenguang The distribution of square-free numbers of the form $[n^c]$. J. Théor. Nombres Bordeaux 10 (1998), no. 2, 287–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement